# SDR ASAA2023091545149

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 709 hours, 212 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE GAUGE INDICATES ZERO (0) WITH APU RUNNING AND HOT AIR SELECTED. GROUNDED - YES. (RESOLVED ON W/O: 1968630 TASKCARD: N/R-00004 ) OPERATED AIR CONDITIONING AND VERIFIED CORRECT INDICATION WHEN SET TO COLD,AUTO, AND WARM REF AMM 21-61-32. NO FAULTS OR DEFECTS NOTED NO HISTORY. THIS CLEARS MEL 21-61-03B PLACARDS REMOVED SEAMC DARWIN NOTIFIED.
